On -Euler Numbers Related to the Modified -Bernstein Polynomials

Kim, Taekyun, Kim, Daeyeoul, Kim, Min-Soo . Abstract and Applied Analysis 2010. 2010 (952384) :-

Locate this article in:

Bibtex

@article{CIS-318211,
  Author = {Kim, Taekyun and Kim, Daeyeoul and Kim, Min-Soo},
  Title = {On -Euler Numbers Related to the Modified -Bernstein Polynomials},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {952384},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles